# SDR 98ZZZX4420

- Difficulty date: June 22, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N253DV
- Make and model: Boeing 737-39A
- Aircraft serial: 23800
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Part number: 1505100155
- Condition: Corroded
- Location: Apu Bay
- Part time: 1,778 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STIFFENER AND STRINGER FOUND CORRODED IN TORQUE BOX APU BAY.  SUBMITTER SUGGESTED MORE FREQUENT AND MORE DETAILED INSPECTIONS OF THE SECTION 48 TORQUE BOX AREA INCORPORATED INTO THE CPCP PROGRAMS. THIS COULD HAVE AFFECTED MORE CRITICAL AREAS HAD IT NOT BEEN CAUGHT AT SUCH AN EARLY STAGE.  EVEN AT THIS STAGE, THE REPLACMENT OF THESE ITEMS WAS NECESSARY TO ENSURE A COMPLETE CORRECTIVE ACTION.
